?

Log in

No account? Create an account

Previous Entry | Next Entry

I've also just discovered I'm suddenly miraculously FAT .
I now weigh in at NINE STONE.
That means i've put on A STONE AND A HALF in A WEEK .!!.
Anyone that knows me will know that NINE STONE on me just looks fucking rediculous.
I don't just have a pot bellie ... I look like i was due to give birth LAST WEEK.

I'm not fucking amused.

Me and my Belleh are going to bed.

Comments

goddesssnoweh
Feb. 16th, 2004 07:08 am (UTC)
you have two sets of scales do you not jon?

one of the stated side effects of the meds i'm on now is increased appitite and weight gain. since i started these i have not stopped eating or being hungry. this is very fucking annoying. also i appearto be somewhat blocked up. So no, i haven't got rid of very much that i've eaten. I assume this is the combined side effects of the abupt start of the new meds, the new meds themselves and the abrupt stoppage of the SSRIs.

So. The upshot of all this is i've put on a frightening amount of weight.

Two sets ofscales don't lie, and they are YOUR scales after all jon.
chocojon
Feb. 16th, 2004 08:39 am (UTC)
Re:
Ok, ok, calm down.

Small point though - I got the second scales since the first ones were getting inaccurate. Since no-one seems to have taken much care over the new set, they seem to be acting a bit funny too. i.e. some days, I can be about 8 stone. Other days, I'm about 20 stone.

Latest Month

September 2016
S M T W T F S
    123
45678910
11121314151617
18192021222324
252627282930 
Powered by LiveJournal.com